# SDR MASA200700872

- Difficulty date: December 13, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 14,342 hours, 13,808 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/E OF RT ELEVATOR IS BENT UP BY EACH HINGE POINT.  PERFORMED PERM REPAIR.
